# SDR SWIA202265576

- Difficulty date: April 21, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 38,916 hours, 24,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PREVIOUS REPAIR TO THE LH F.S. 235 FRAME, SERVICE BULLETIN 670BA-53-045 CANNOT BE COMPLIED WITH.  FRAME REQUIRES REPLACEMENT.   (FILED CLOSED)    REMOVED AND REPLACED SERVICEABLE LH FS 235 FRAME IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLETED AND ATTACHED FROM M-337 AND SKY WEST TASK CARD 51-900-1002-SKY. NO WEIGHT CHANGE.
